| Model Number |
21625000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# : (b)(4).Trended case concluded: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.Device investigation confirm trend case conclusion.This is an initial report.Further investigation is ongoing, a final report will be submitted on completion.
Event or Problem Description
Estimated date of incident (b)(6) 2023.23jun2023 it was reported: charger is hot to the touch and remaining warm after sitting alone.Images obtained of the device showed a melted charger port.Further follow up is expected.
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Trended case concluded: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.Device investigation confirm trend case conclusion.This is an initial report.Further investigation is ongoing, a final report will be submitted on completion.15aug2023.Technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: it was reported that the charger was hot to the touch, and remained warm after sitting alone.The charger shows signs of overheating.There is no reports of harm to the user, or to their property.It is unknown of original accessories were used.The chargers have been tested according to applicable safety standards.These risks are reduced as far as possible and the probability of occurrence of these events is considered very low.In case of moisture, sweat or dirt in the connector, there can be high temperatures inside the connector due to power dissipation when connected to the charger plug.There can be melting of the plastic around the connector and is visible to the naked eye.It is highly unlikely that the user would touch in case there appears to be melting or high temperatures.In the unlikely event of the user touching this overheated device, it can lead to superficial or minor injury that would in most cases require no medical intervention.There are no new clinical aspects (e.G., unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusion herein are sufficient.Risk register conclusion reference: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register.Manufacturer's investigation is final.This is a final report.No further follow up is expected.
Event or Problem Description
Estimated date of incident (b)(6) 2023.(b)(6) 2023 it was reported: charger is hot to the touch and remaining warm after sitting alone.Images obtained of the device showed a melted charger port.Further follow up is expected.17aug2023 no further follow up has been received.